MathSciNet Relay Station
MathSciNet bibliographic data
MR1146859 (93i:13021) 13H15 (14C25)
Catalisano, M. V.; Trung, N. V.; Valla, G. A sharp bound for the regularity index of fat points in general position. Proc. Amer. Math. Soc. 118 (1993), no. 3, 717–724.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement